# SDR CA041222004

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 8,938 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Part number: 643207
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 4 CYLINDER HAD LOW COMPRESSION AND WAS REMOVED FOR REPAIR. WHILE THE CYLINDER WAS REMOVED, A CRACK WAS FOUND AROUND THE 4 O'CLOCK POSITION CYLINDER ATTACH STUD. THE CRACK WAS ABOUT 1.5 INCHES LONG RADIATING INWARD. THE ENGINE WAS REMOVED FORREPAIR.
